# SDR IPXA2025022211516

- Difficulty date: February 6, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 68,015 hours, 16,579 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING XORS 372-402 L.E. EXTERNAL SURFACE LWR SIDE HAS CRACKED AS MARKED. 74-002 ATA CODE 57. ACCOMPLISHED REPAIR PER MD-11F- SRM 57-40-01-2R-17 REPAIR 17 FIGURE 201 REV 71.
